# SDR 2010FA0000694

- Difficulty date: June 7, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Make and model: Boeing 777268
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1847M94P03
- Condition: Unserviceable
- Location: Hp Turbine
- Part time: 19,050 hours, 7,904 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QEMY)  DURING DISASSEMBLY OF THE HP TURBINE MODULE, THE HPT FORWARD ROTATING SEAL WAS FOUND WITH LONG CRACK RUNNING RADIALLY ACROSS FRONT FACE OF SEAL.  CRACK APPROX (5")LONG.  OEM HAS BEEN INFORMED.
